On the large sample distributions of modified sample biserial correlation coefficients

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

The asymptotic distributions of Brogden's and Lord's modified sample biserial correlation coefficients are derived. The asymptotic variances of these estimators are evaluated for bivariate normal populations and compared to the asymptotic variance of the maximum likelihood estimator.

Original languageEnglish (US)
Pages (from-to)217-228
Number of pages12
JournalPsychometrika
Volume55
Issue number2
DOIs
StatePublished - Jun 1990
Externally publishedYes

Keywords

  • biserial correlation
  • order statistics

ASJC Scopus subject areas

  • Psychology(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On the large sample distributions of modified sample biserial correlation coefficients'. Together they form a unique fingerprint.

Cite this